# SDR USAA920081435

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 23,203 hours, 14,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1137 PHL-DFW - EEL - FLIGHT ATTENDANT REPORTED THAT THE CABIN EMERGENCY LIGHTS WERE FLASHING ON AND OFF DURING DESCENT AND LANDING.  MAINTENANCE PERFORMED A BITE TEST WHICH FAULTED THE LT AND RT BATTERY PACKS.  RESET BATTERY PACKS.  OPERATIONAL CHECKS WERE GOOD.  (S)
